# SDR SWAA2022120869938

- Difficulty date: November 10, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 55,781 hours, 32,970 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 294 Rbl 11
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOORBEAM, BS 294.5, RBL 11,  WL 208.1, IN THE FWD GALLEY.   THE FLOORBEAM WAS REPAIRED ON FAULT TTG8Q00G0KBJ.
